# SDR 96FDEA01625

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 57177535
- Condition: Corroded
- Location: Bs 225-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0739  017.  CORROSION (C53-22-01) UNDER HORIZONTAL WEB AND OUTBOARD CHORD STA 225-251 RBL 45 WL 231 (NR 2 WINDOW LOWER TRACK SITS ON  IT).  REMOVED AND REPLACED HORIZONTAL WEB STA 225 TO 251, RBL 45, WL 231.  IAW FEDEX SRM 53-10-1.  REMOVED CORROSION ON O/B CHORD STA 225 TO 251,  RBL 45, WL 231.  REWORKED AREA FOUND TO BE WITHIN LIMITS IAW FEDEX SRM 53-10-1.  ALODINED AND PRIMED.
